# SDR CA120905001

- Difficulty date: September 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: MILH87886
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT REPORTED A HYDRAULIC ISSUE SHORTLY AFTER TAKEOFF AND RETURNED TO DEPARTING STATION FOR REPAIRS.  MAINTENANCE PERSONNEL FOUND THE NOSE GEAR ACTUATOR FLEXIBLE LINE RUPTURED.  THE HOSE WAS REPLACED, GEAR SWING ACCOMPLISHED AND THE ACFT WAS RETURNED TO SERVICE.  THE HOSE WAS MARKED WITH MIL-H-8788-6-73842-4Q04-336. THE RUPTURE IS LOCATED APPROXIMATELY 1" FROM THE END FITTING.
